Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Weight gain, thyroid condition. Taking altroxine. High TSH, hemoglobin levels. Treatment?

doctor i m XXXX........i started gaining weight when i was in fourth grade..........3 years back i had my thyroid check up....n it my tsh was more by some 1.5.........i they gave altroxine..but insted of losing wait i gained more weight...currentky my weight is 70......and i got my hemoglobin report and it is 7.4.....kindly help me out..please...
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
Please check your thyroid function test - (T4, and TSH) and confirm you have hypothyroidism. Additional tests like anti thyroid antibodies will help in determining the cause. Even if your TSH is slightly high you need to be on medications if you have a thyroid swelling, obese with elevated serum cholesterol or if your antibodies are high.
You check your thyroid function again after treatment of 6 weeks thyroxine. If
Answered: Wed, 8 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor